ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.4.7331

On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph

Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
In this paper we consider a boundary value problem for a fourth-order equation on a graph modeling the elastic deformation of the flat system of beams with the rigid connection conditions at the nodes. Some properties of the Green's function are investigated and a sufficient condition for its positivity is established.
Keywords: differential equation on the graph, boundary value problem for a fourth-order equation on a graph, Green's function
Language: Russian Download the full text  
For citation: Kulaev R. Ch. On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 19-29. DOI 10.23671/VNC.2013.4.7331


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт